MathSciNet Relay Station
MathSciNet bibliographic data
MR1967353 35K55 (35B33 35B35 35K10)
Ben-Artzi, Matania; Souplet, Philippe; Weissler, Fred B. The local theory for viscous Hamilton-Jacobi equations in Lebesgue spaces. J. Math. Pures Appl. (9) 81 (2002), no. 4, 343–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement